The Approximately Continuous Perron Integral

J. C., Burkill

Mathematische Zeitschrift (1932)

  • Volume: 34, page 270-278
  • ISSN: 0025-5874; 1432-1823

How to cite


Burkill, J. C.,. "The Approximately Continuous Perron Integral." Mathematische Zeitschrift 34 (1932): 270-278. <>.

author = {Burkill, J. C.,},
journal = {Mathematische Zeitschrift},
keywords = {set theory, real functions},
pages = {270-278},
title = {The Approximately Continuous Perron Integral},
url = {},
volume = {34},
year = {1932},

AU - Burkill, J. C.,
TI - The Approximately Continuous Perron Integral
JO - Mathematische Zeitschrift
PY - 1932
VL - 34
SP - 270
EP - 278
KW - set theory, real functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.